On the Gaussian approximation of vector-valued multiple integrals

Abstract : By combining the findings of two recent, seminal papers by Nualart, Peccati and Tudor, we get that the convergence in law of any sequence of vector-valued multiple integrals $F_n$ towards a centered Gaussian random vector $N$, with given covariance matrix $C$, is reduced to just the convergence of: $(i)$ the fourth cumulant of each component of $F_n$ to zero; $(ii)$ the covariance matrix of $F_n$ to $C$. The aim of this paper is to understand more deeply this somewhat surprising phenomenom. To reach this goal, we offer two results of different nature. The first one is an explicit bound for $d(F,N)$ in terms of the fourth cumulants of the components of $F$, when $F$ is a $\R^d$-valued random vector whose components are multiple integrals of possibly different orders, $N$ is the Gaussian counterpart of $F$ (that is, a Gaussian centered vector sharing the same covariance with $F$) and $d$ stands for the Wasserstein distance. The second one is a new expression for the cumulants of $F$ as above, from which it is easy to derive yet another proof of the previously quoted result by Nualart, Peccati and Tudor.
Type de document :
Article dans une revue
Journal of Multivariate Analysis, Elsevier, 2011, 102 (6), pp.1008-1017
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00515616
Contributeur : Ivan Nourdin <>
Soumis le : mardi 7 septembre 2010 - 16:01:34
Dernière modification le : jeudi 27 avril 2017 - 09:46:12
Document(s) archivé(s) le : mercredi 8 décembre 2010 - 02:51:05

Fichiers

Nono.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00515616, version 1
  • ARXIV : 1009.1310

Collections

Citation

Salim Noreddine, Ivan Nourdin. On the Gaussian approximation of vector-valued multiple integrals. Journal of Multivariate Analysis, Elsevier, 2011, 102 (6), pp.1008-1017. <hal-00515616>

Partager

Métriques

Consultations de
la notice

243

Téléchargements du document

80